# SDR SIMA20221031001

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N293NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000844
- Aircraft time: 5,171 hours, 3,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Inoperative
- Location: First
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMIN ESCAPE ROUTE MARKING SYS ON FLOOR FIRST CLASS FO SIDE NOT WORKING. REF MEL 3331 AUTH# 10-840-C LGPG 4939751/1:-C/A-RAR FWD RH EMERGENCY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. OPC GOOD MEL RESTORED.
